# SDR WTAA970050

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- Engine: Garrtt TPE33110U
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BFL - RIGHT ENGINE POWER LEVER LIMITED DURING TAKEOFF.  TAKEOFF ABORTED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED BYPASS VALVE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
